Sustainable Rates of Return for Milk Quotas in Ontario
GianCarlo Moschini and
Karl Meilke
Canadian Journal of Agricultural Economics/Revue canadienne d'agroeconomie, 1988, vol. 36, issue 1, 119-126
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1744-7976.1988.tb03265.x (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Sustainable Rates of Return for Milk Quotas in Ontario (1988)
Working Paper: Sustainable Rates of Return for Milk Quotas in Ontario (1988) 
Working Paper: Sustainable Rates Of Return For Milk Quotas In Ontario (1987) 
Working Paper: Sustainable Rates of Return for Milk Quotas in Ontario (1987) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:canjag:v:36:y:1988:i:1:p:119-126
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0008-3976
Access Statistics for this article
More articles in Canadian Journal of Agricultural Economics/Revue canadienne d'agroeconomie from Canadian Agricultural Economics Society/Societe canadienne d'agroeconomie Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().